# SDR AALA201911029009

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 83,284 hours, 10,205 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: ARUL SMOKE ALERT SOUNDED IN MDCR- NO SMOKE PRESENT. ALSO: SMOKE CREW REST MAIN EICAS MESSAGE  IN COCKPIT. EICAS MESSAGE ON JUST MOMENTARILY. ACCOMPLISHED MAIN DECK CREW REST SMOKE DETECTION OPERATIONAL TEST IAW AMM 26-14-20.
